Brain zaps

Postby Cthompson21 » Thu Aug 08, 2019 2:16 pm

New symptom I've been getting a year later are brain zaps in the back of my head. I dont know if this a sign that things are getting worse or if they are changing for the better. Has anyone had them and how do you deal with them? They give me health anxiety like I might develop seizures or something. Anxiety is still up and down all the time, maybe it's related to that. I also took antidepressants that can cause them, but never for longer than two weeks, and that was a long time ago now though.
Cthompson21
Full Member
 
Posts: 163
Joined: Mon Aug 13, 2018 12:13 pm
Likes Received: 48


#1

Postby BullFrog » Thu Aug 08, 2019 3:06 pm

For starters, do you feel confident it is related to PAWS? I say that because as we continue to experience PAWS for a long time, any oddity often gets interpreted as related to PAWS when it may not be. I have started to sincerely question myself on occasion when it comes to certain sensations I feel. For example, for two weeks there was a handful of times I felt a tingly sensation in my face that was very brief and not intense at all. My first reaction was thinking it was related to PAWS, but the more I think about, I am starting to doubt that. I think it was just a odd thing I cant explain that sometimes I feel in other parts of my body (such as a random ache in my heel that might happen for example).

Secondly, assuming it is related to PAWS, I don't see how it means things are getting worse. I believe if things were getting worse, you would be reverting back to how you felt the first 3 months of your PAWS experience.
User avatar
BullFrog
Full Member
 
Posts: 168
Joined: Mon Mar 19, 2018 6:55 pm
Likes Received: 71

#2

Postby SparkleFly12 » Thu Aug 08, 2019 4:48 pm

What do you mean by brain zaps?

I certainly do get a tired, disturbed feeling at the back of my head that is due to PAWS. Initially it felt like a buzzing going between my lymph nodes at the bottom/back of my head but it has calmed down over 5 months and now just creates a dull, tired feeling at the back of my head.
SparkleFly12
Full Member
 
Posts: 150
Joined: Tue May 07, 2019 10:13 pm
Likes Received: 23

#3

Postby ashthewarrior7 » Thu Aug 08, 2019 7:06 pm

Hi Cthompson,

Brain zaps are common during withdrawals, paws is extended withdrawals. Remember you are facing not just weed PAWS but also Adderall PAWS, just because you had a few good months and then the weed episode doesn't mean your Adderall PAWS were actually done.

New symptoms keep coming and going. So don't be alarmed that a new intense symptom pops up so late.

Lastly, you gotta stop jumping around man, this may sound harsh but your brain isn't going to reach a balance if you're going to be erratically taking brain chemistry altering substances, you either take em or don't take them. If you are going to go on an anti depressant then stay on it till the PAWS go away, one joint screwed you so bad, why keep experimenting?

The anxiety of the health is hypochondria, and it messes with your judgement, don't listen to it, if they popped out of nowhere then will go away too. If you see them progressively worsen over time , then you can get yourself checked, but that's going to be very unlikely. Why? Because all these issues (seizures and truck load of symtoms we are facing) are only a concern/physically damaged when there is no underlying cause, like withdrawals. And that's exactly what we have, so don't worry.

How do you deal with them - tricky, how did do deal with nausea, dizziness, hypersensitivity, and other extremely inconvenient symptoms? Try to find what triggers it, it's usually sudden movements, especially after a meal, a calm environment without too much going on, well hydrated with electrolytes, stay clear of any stimulants. If the zaps are really bad that lasts more than a few seconds then obviously avoid driving, intense running, etc.

I hope this helps, but the best help is not losing hope. :)
ashthewarrior7
Full Member
 
Posts: 159
Joined: Wed Jul 25, 2018 8:32 am
Likes Received: 78

#4

Postby leavepawsbehind » Fri Aug 09, 2019 1:20 am

I had brain zaps on and off for a bit. I also had random shocks of pain elsewhere - behind an ear, a toe, and other places with tons of nerve endings that were super unpleasant... None of it was chronic enough to disrupt much, but it was still super unpleasant and would trigger doubt and lots of worry. I haven't had a brain zap in a long time now and the random jolts of pain have been gone for a while too. Brain zaps are super common with benzo withdrawal and ad withdrawal and they're not unheard of with cannabis withdrawal.
leavepawsbehind
Junior Member
 
Posts: 99
Joined: Mon Jul 02, 2018 7:46 pm
Likes Received: 29

#5

Postby Cthompson21 » Fri Aug 09, 2019 12:06 pm

ashthewarrior7 wrote:How do you deal with them - tricky, how did do deal with nausea, dizziness, hypersensitivity, and other extremely inconvenient symptoms? Try to find what triggers it, it's usually sudden movements, especially after a meal, a calm environment without too much going on, well hydrated with electrolytes, stay clear of any stimulants. If the zaps are really bad that lasts more than a few seconds then obviously avoid driving, intense running, etc.

I hope this helps, but the best help is not losing hope. :)


Thanks Ash. Its scary cause I've never dealt with them before. Still trying to figure out why they happen, but stress and social situations seem to be the culprit so far. I have stopped experimenting with ADs since they give me too many horrible side effects.
Cthompson21
Full Member
 
Posts: 163
Joined: Mon Aug 13, 2018 12:13 pm
Likes Received: 48

#6

Postby Cthompson21 » Fri Aug 09, 2019 12:08 pm

SparkleFly12 wrote:What do you mean by brain zaps?


Like little electrical impulses going off mainly in the back of my head. Like something is short circuiting and creating a twitching sensation inside my head.
Cthompson21
Full Member
 
Posts: 163
Joined: Mon Aug 13, 2018 12:13 pm
Likes Received: 48

#7

Postby ashthewarrior7 » Fri Aug 09, 2019 5:45 pm

You'll figure out how to deal with them man.

Another thing I've noticed around using any medication, like even antibiotics or supplements, PAWS makes us alot more prone to the side effects. Basically we are alot more sensitive now.
ashthewarrior7
Full Member
 
Posts: 159
Joined: Wed Jul 25, 2018 8:32 am
Likes Received: 78

#8

Postby SparkleFly12 » Sat Aug 10, 2019 2:33 am

ashthewarrior7 wrote:
Another thing I've noticed around using any medication, like even antibiotics or supplements, PAWS makes us alot more prone to the side effects. Basically we are alot more sensitive now.


This is so true. Any negative effect of any stimulus, or drug side effect is a LOT worse when going through paws.

When I get hungry now, my head pounds (normally it hurts a little).

I never drink enough water, and usually I just feel a little off. But a Cpl weeks ago my head has been pounding like crazy and I felt like sh** for days at a time and my sleep was even worse than normal; I thought it was just paws at first but then I realized it was dehydration intensified by PAWS.

One (non-psycoactive) perscription I've taken for a while has started to give me headaches, since going through paws. Same goes for an antibiotic I've usused many times before.


Needless to say, even if I have 2 drinks I get a headache now...sometimes after just one!

Paws is shitty, and it makes everything else worse.

Can't say I've felt brain zaps the way you described, but lots of other bad/tired feelings in the brain.
SparkleFly12
Full Member
 
Posts: 150
Joined: Tue May 07, 2019 10:13 pm
Likes Received: 23

#9

Postby ashthewarrior7 » Sat Aug 10, 2019 5:35 am

Hang in there guys!! Hang in there!
ashthewarrior7
Full Member
 
Posts: 159
Joined: Wed Jul 25, 2018 8:32 am
Likes Received: 78



  • Similar Topics
    Replies
    Views
    Last post

Return to Addictions